# SDR IPXA10659431

- Difficulty date: April 12, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T52822
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK STA 246 FLOORBEAM ATTACH ANGLE FOUND CRACKED AT LBL 25".  MAIN DECK STA 246 FLOORBEAM AT LBL 25" ATTACH ANGLE REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02.
